# SDR ASOA00046

- Difficulty date: May 5, 2000
- Submitted: June 14, 2000
- Operation: Air carrier
- Aircraft: N258AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120131
- Aircraft time: 28,142 hours
- System (JASC): 6120 · Propeller Controlling System
- Part: Pcu
- Part number: 78249046
- Condition: Inoperative
- Location: Lt Engine
- Part time: 16,475 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, E

## Discrepancy

FLT 4180 - CLIMBING THROUGH 20,500 FEET, THE LEFT NP DROPPED TO 97 PERCENT THEN CONTINUED TO DROP TO 91 PERCENT.  OIL PRESSURE WAS GOOD.  CREW CALLED MAINTENANCE CONTROL AND WAS TOLD TO CONTINUE TO DFW.  APPROXIMATELY 75 MILES FROM DFW, CREW RECEIVED OIL AURAL WARNING.  CREW THEN LOST ELECTRONICS ON LEFT SIDE, MAIN AND AUXILIARY.  CREW SHUT DOWN LEFT ENGINE, DECLARED AN EMERGENCY, AND LANDED SAFELY IN DFW.  MAINTENANCE REMOVED AND REPLACED THE LEFT ENGINE PCU.  LEAK AND OPERATIONAL CHECKS WERE GOOD.  AIRCRAFT RETURNED TO SERVICE.  (X)
